# SDR HNAA2012012500503

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,711 hours, 64,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85310908107
- Condition: Cracked
- Location: Bs 136.8 S15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS X136.8 AND STR 15.  R & R IAW SRM 51-42-05 AND SRM 51-40-10.
